# SDR ASOA01275

- Difficulty date: December 5, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120226
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12046155504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AT BNA, CORROSION WAS FOUND AT THE FLOOR OMEGA BEAM, FRAME STATION 4088, LEFT SIDE.  MAINTENANCE REPAIRED THE CORRODED FLOOR OMEGA BEAM IAW ASA EO 120-53-0170.  (M)
